Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 29869, 9 pages
http://dx.doi.org/10.1155/2007/29869
Research Article

Cesàro Statistical Core of Complex Number Sequences

School of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 5 December 2006; Revised 29 March 2007; Accepted 18 May 2007

Academic Editor: Piotr Mikusinski

Copyright © 2007 Abdullah M. Alotaibi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Fast, “Sur la convergence statistique,” Colloquium Mathematicum, vol. 2, pp. 241–244, 1951. View at Zentralblatt MATH · View at MathSciNet
  2. T. Šalát, “On statistically convergent sequences of real numbers,” Mathematica Slovaca, vol. 30, no. 2, pp. 139–150, 1980. View at MathSciNet
  3. J. A. Fridy, “On statistical convergence,” Analysis, vol. 5, no. 4, pp. 301–313, 1985. View at Zentralblatt MATH · View at MathSciNet
  4. M. Mursaleen and O. H. H. Edely, “Statistical convergence of double sequences,” Journal of Mathematical Analysis and Applications, vol. 288, no. 1, pp. 223–231, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. Móricz, “Statistical convergence of multiple sequences,” Archiv der Mathematik, vol. 81, no. 1, pp. 82–89, 2003. View at Zentralblatt MATH · View at MathSciNet
  6. F. Móricz, “Tauberian conditions, under which statistical convergence follows from statistical summability (C,1),” Journal of Mathematical Analysis and Applications, vol. 275, no. 1, pp. 277–287, 2002. View at Zentralblatt MATH · View at MathSciNet
  7. A. A. Scherbakov, “Kernals of sequences of complex numbers and their regular transformations,” Mathematical Notes, vol. 22, pp. 948–953, 1977.
  8. J. A. Fridy and C. Orhan, “Statistical core theorems,” Journal of Mathematical Analysis and Applications, vol. 208, no. 2, pp. 520–527, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. P. Agnew, “Cores of complex sequences and of their transforms,” American Journal of Mathematics, vol. 61, no. 1, pp. 178–186, 1939. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. Choudhary, “An extension of Knopp's core theorem,” Journal of Mathematical Analysis and Applications, vol. 132, no. 1, pp. 226–233, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. Çoşkun, C. Çakan, and M. Mursaleen, “On the statistical and σ-cores,” Studia Mathematica, vol. 154, no. 1, pp. 29–35, 2003. View at Zentralblatt MATH · View at MathSciNet
  12. I. J. Maddox, “Some analogues of Knopp's core theorem,” International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 4, pp. 605–614, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Mursaleen and O. H. H. Edely, “On some statistical core theorems,” Analysis, vol. 22, no. 3, pp. 265–276, 2002. View at Zentralblatt MATH · View at MathSciNet
  14. M. Mursaleen and O. H. H. Edely, “Statistically strongly regular matrices and some core theorems,” International Journal of Mathematics and Mathematical Sciences, no. 18, pp. 1145–1153, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. P. N. Natarajan, “On the core of a sequence over valued fields,” The Journal of the Indian Mathematical Society, vol. 55, no. 1–4, pp. 189–198, 1990. View at Zentralblatt MATH · View at MathSciNet
  16. C. Çakan and B. Altay, “Statistically boundedness and statistical core of double sequences,” Journal of Mathematical Analysis and Applications, vol. 317, no. 2, pp. 690–697, 2006. View at MathSciNet
  17. M. Mursaleen, “Almost strongly regular matrices and a core theorem for double sequences,” Journal of Mathematical Analysis and Applications, vol. 293, no. 2, pp. 523–531, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Mursaleen and O. H. H. Edely, “Almost convergence and a core theorem for double sequences,” Journal of Mathematical Analysis and Applications, vol. 293, no. 2, pp. 532–540, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. Mursaleen and E. Savaş, “Almost regular matrices for double sequences,” Studia Scientiarum Mathematicarum Hungarica, vol. 40, no. 1-2, pp. 205–212, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. R. F. Patterson, “Double sequence core theorems,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 4, pp. 785–793, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. Simons, “Banach limits, infinite matrices and sublinear functionals,” Journal of Mathematical Analysis and Applications, vol. 26, pp. 640–655, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. E. Kolk, “Matrix maps into the space of statistically convergent bounded sequences,” Proceedings of the Estonian Academy of Sciences. Physics, Mathematics, vol. 45, no. 2-3, pp. 187–192, 1996, Problems of pure and applied mathematics (Tallinn, 1995). View at Zentralblatt MATH · View at MathSciNet
  23. J. A. Fridy and C. Orhan, “Statistical limit superior and limit inferior,” Proceedings of the American Mathematical Society, vol. 125, no. 12, pp. 3625–3631, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. I. J. Schoenberg, “The integrability of certain functions and related summability methods,” The American Mathematical Monthly, vol. 66, pp. 361–375, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. J. Li and J. A. Fridy, “Matrix transformations of statistical cores of complex sequences,” Analysis, vol. 20, no. 1, pp. 15–34, 2000. View at Zentralblatt MATH · View at MathSciNet